# SDR SWAA2018020619538

- Difficulty date: February 2, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 54,927 hours, 31,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A22019
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LOOSE.  R&R SLIDE ASSEMBLY PER AMM.
